Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A weak kernel formula for Bessel functions


Author: Jingsong Chai
Journal: Trans. Amer. Math. Soc. 369 (2017), 7139-7167
MSC (2010): Primary 22E50; Secondary 11F70
DOI: https://doi.org/10.1090/tran/6884
Published electronically: April 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove a weak kernel formula of Bessel functions attached to irreducible generic representations of $ p$-adic $ GL(n)$. As an application, we show that the Bessel function defined by Bessel distribution coincides with the Bessel function defined via uniqueness of Whittaker models on the open Bruhat cell.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 22E50, 11F70

Retrieve articles in all journals with MSC (2010): 22E50, 11F70


Additional Information

Jingsong Chai
Affiliation: College of Mathematics and Econometrics, Hunan University, Changsha, 410082, People’s Republic of China
Email: jingsongchai@hotmail.com

DOI: https://doi.org/10.1090/tran/6884
Keywords: Bessel functions, Bessel distributions, weak kernel formula
Received by editor(s): August 3, 2015
Received by editor(s) in revised form: November 16, 2015, and December 3, 2015
Published electronically: April 24, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society